Marek Krcál
Wagner Group
Edelsbrunner Group
10 Publications
2017 | Published | Journal Article | IST-REx-ID: 568 |

Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1073 |

Čadek M, Krcál M, Vokřínek L. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 2017;54(4):915-965. doi:10.1007/s00454-016-9855-6
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1408 |

Franek P, Krcál M. On computability and triviality of well groups. Discrete & Computational Geometry. 2016;56(1):126-164. doi:10.1007/s00454-016-9794-2
[Published Version]
View
| Files available
| DOI
2015 | Published | Conference Paper | IST-REx-ID: 1510 |

Franek P, Krcál M. On computability and triviality of well groups. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:842-856. doi:10.4230/LIPIcs.SOCG.2015.842
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1682 |

Franek P, Krcál M. Robust satisfiability of systems of equations. Journal of the ACM. 2015;62(4). doi:10.1145/2751524
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1842 |

Cibulka J, Gao P, Krcál M, Valla T, Valtr P. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 2014;53(1):64-79. doi:10.1007/s00454-014-9646-x
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2184 |

Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. Journal of the ACM. 2014;61(3). doi:10.1145/2597629
[Preprint]
View
| DOI
| Download Preprint (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2807 |

Čadek M, Krcál M, Matoušek J, Vokřínek L, Wagner U. Extending continuous maps: Polynomiality and undecidability. In: 45th Annual ACM Symposium on Theory of Computing. ACM; 2013:595-604. doi:10.1145/2488608.2488683
[Submitted Version]
View
| Files available
| DOI
2012 | Published | Conference Paper | IST-REx-ID: 2440
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. In: SIAM; 2012:1-10.
View
| Download (ext.)
Grants
10 Publications
2017 | Published | Journal Article | IST-REx-ID: 568 |

Franek P, Krcál M. Persistence of zero sets. Homology, Homotopy and Applications. 2017;19(2):313-342. doi:10.4310/HHA.2017.v19.n2.a16
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1073 |

Čadek M, Krcál M, Vokřínek L. Algorithmic solvability of the lifting extension problem. Discrete & Computational Geometry. 2017;54(4):915-965. doi:10.1007/s00454-016-9855-6
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. Computation of cubical Steenrod squares. In: Vol 9667. Springer; 2016:140-151. doi:10.1007/978-3-319-39441-1_13
View
| DOI
2016 | Published | Journal Article | IST-REx-ID: 1408 |

Franek P, Krcál M. On computability and triviality of well groups. Discrete & Computational Geometry. 2016;56(1):126-164. doi:10.1007/s00454-016-9794-2
[Published Version]
View
| Files available
| DOI
2015 | Published | Conference Paper | IST-REx-ID: 1510 |

Franek P, Krcál M. On computability and triviality of well groups. In: Vol 34. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2015:842-856. doi:10.4230/LIPIcs.SOCG.2015.842
[Published Version]
View
| Files available
| DOI
2015 | Published | Journal Article | IST-REx-ID: 1682 |

Franek P, Krcál M. Robust satisfiability of systems of equations. Journal of the ACM. 2015;62(4). doi:10.1145/2751524
[Preprint]
View
| DOI
| Download Preprint (ext.)
2014 | Published | Journal Article | IST-REx-ID: 1842 |

Cibulka J, Gao P, Krcál M, Valla T, Valtr P. On the geometric ramsey number of outerplanar graphs. Discrete & Computational Geometry. 2014;53(1):64-79. doi:10.1007/s00454-014-9646-x
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2014 | Published | Journal Article | IST-REx-ID: 2184 |

Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. Journal of the ACM. 2014;61(3). doi:10.1145/2597629
[Preprint]
View
| DOI
| Download Preprint (ext.)
2013 | Published | Conference Paper | IST-REx-ID: 2807 |

Čadek M, Krcál M, Matoušek J, Vokřínek L, Wagner U. Extending continuous maps: Polynomiality and undecidability. In: 45th Annual ACM Symposium on Theory of Computing. ACM; 2013:595-604. doi:10.1145/2488608.2488683
[Submitted Version]
View
| Files available
| DOI
2012 | Published | Conference Paper | IST-REx-ID: 2440
Čadek M, Krcál M, Matoušek J, Sergeraert F, Vokřínek L, Wagner U. Computing all maps into a sphere. In: SIAM; 2012:1-10.
View
| Download (ext.)